# SDR COMA9860099

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunction
- Location: Lt Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED TO ZERO.  REPLACED THE LEFT HAND BPSU.
